# SDR HALA2014122100214

- Difficulty date: December 21, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 4,095 hours, 647 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FM MESSAGES ON MCDU NR 1.  PERFORMED RESET OF BOTH FMGEC 1 & 2, AFS BITE IAW 22-96-00, TEST OK.  OK FOR SERVICE.
